Related Questions

I take Coumadin (warfarin) and my gums are bleeding a little could this be caused by the blood thinner and what should I do?

Possible. Much gum bleeding is poor periodontal attention, flossing, brushing, dental hygiene etc may solve this. If coumadin/warfarin is raising inr out of bound desired, some spontaneous or traumatic bleeding can occur. Check inr and talk to controlling md or clinic. Read more...
Needs to be seen. Have your dentist take a look. In general, gums should not bleed. This may be related to your gums being inflamed, the Coumadin (warfarin) or both. We can't give you a proper answer over the internet. It calls for a personal clinical evaluation, along with a medical and dental history and some recent x-rays. Read more...
Could be. But you really need to be seen for a comprehensive dental examination as well as letting your doctor who put you on the Coumadin (warfarin) in on the situation since there are several different possible reasons for this reaction. Read more...
No,see a dentist. The gum bleeding is not caused by the blood thinner, i'm currently on Coumadin (warfarin) myself and never bleed from my gums because of that, you need to see a dentist for examination and probably cleaning to diagnose the reason for the bleeding gums and wither it is caused by trauma (excessive brushing or flossing)or from gum or periodontal disease . Read more...
See a dentist. The Coumadin (warfarin) could contribute to the bleeding gums. However, gum disease is the #1 cause of bleeding gums. Please see a dentist to have your teeth and gums examined. Read more...